# SDR VNAA0012009

- Difficulty date: December 9, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 14,524 hours, 13,210 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, THE CREW RECEIVED A LEFT HAND ENGINE CHIP DETECTOR LIGHT.  MAINTENANCE CONTROL AND DISPATCH HAD FLIGHT 4012 RETURN TO DAY FOR MAINTENANCE.  MAINTENANCE INSPECTED AND FOUND FUSS ON THE CHIP DETECTOR.  MAINTENANCE CLEANED THE CHIP DETECTOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 79-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
